# SDR AALA20160928006

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 50,678 hours, 24,779 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  BULKHEAD AT FUSELAGE STATION 37 IS CRACKED AT LOWER RIGHT RADOME ALIGNMENT PIN.  REPAIRED BULKHEAD IAW AARD 53-10-00-19.
